# SDR AU981019

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-150
- Engine: Lyc O320A2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER HOLDDOWN STUDS BROKEN OR LOOSE.
